# SDR UALA2012091805260

- Difficulty date: September 16, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO INITIATE A CF FOR ECRA 5330-04322 FUSELAGE SKIN INTERIM REPAIR BW BS 538 550 AND STRINGERS 27L BL 0.
